Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 39, NWS Flagstaff, AZ

October 6, 2010Coconino County, Arizona

NWS Flagstaff, AZ issued this flash flood warning at Oct 6, 2010, 10:08 AM MST for Coconino County, Arizona. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2010, 10:08 AM MST (17:08 UTC)
Expired
Oct 6, 2010, 12:44 PM MST
In force
3 hr
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon
Flood severity
None

County Coconino County, AZ

The radar

The Flagstaff radar (KFSX), 93 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 5.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

806 
WGUS55 KFGZ 061708
FFWFGZ
AZC005-062000-
/O.NEW.KFGZ.FF.W.0039.101006T1708Z-101006T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1008 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...

* UNTIL 100 PM MST

* AT 1004 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  A LARGE BAND OF THUNDERSTORMS AND HEAVY RAIN IS MOVING INTO THE    
  SCHULTZ BURN AREA FROM THE SOUTHWEST. 

* EXPECT FLASH FLOODING FROM THE SCHULTZ BURN AREA EASTWARD TO HWY   
  89. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO        
  WUPATKI TRAILS AND TIMBERLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE HEAVY RAIN WILL LIKELY TRIGGER FLASH FLOODS WITHIN VULNERABLE
DRAINAGES IN AND DOWNSTREAM OF THE SCHULTZ FIRE BURN AREA. NORMALLY
DRY WASHES IN THE WARNING AREA WILL BECOME QUICKLY INUNDATED BY
FLOODWATERS.

AREAS IMPACTED BY THIS WARNING INCLUDE THOSE COMMUNITIES NORTHEAST OF
FLAGSTAFF ALONG AND NEAR HIGHWAY 89 NORTH OF SILVER SADDLE ROAD...
INCLUDING BUT NOT LIMITED TO HUTCHINSON ACRES...TIMBERLINE...WUPATKI
TRAILS...AND FERNWOOD NEIGHBORHOODS.

AT THIS TIME THE WARNING DOES NOT INCLUDE THE DONEY PARK AREA EAST OF
HIGHWAY 89.

&&

LAT...LON 3540 11162 3539 11158 3535 11157 3532 11154
      3527 11154 3527 11166

$$

RB
1 follow-up statement
639 
WGUS75 KFGZ 061944
FFSFGZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1244 PM MST WED OCT 6 2010

AZC005-061950-
/O.CAN.KFGZ.FF.W.0039.000000T0000Z-101006T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCONINO AZ-
1244 PM MST WED OCT 6 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL COCONINO
COUNTY...

HEAVY RAINFALL HAS NOT MATERIALIZED OVER THE SCHULTZ BURN AREA THIS 
MORNING AND THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 

STRONG THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO DEVELOP 
NEAR FLAGSTAFF THIS AFTERNOON AND RESIDENTS NEAR THE SCHULTZ BURN 
AREA ARE ADVISED TO REMAIN ON ALERT FOR RAPIDLY CHANGING WEATHER 
CONDITIONS AND POSSIBLE FLASH FLOODING THIS AFTERNOON AND EVENING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM MST WEDNESDAY
AFTERNOON FOR NORTHERN ARIZONA.

LAT...LON 3540 11162 3539 11158 3535 11157 3532 11154
      3527 11154 3527 11166

$$

RB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 9:30 AM MST, 38 minutes earlier.

Area forecast discussion, Oct 6, 9:30 AM MST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
930 AM MST WED OCT 6 2010

.SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE
CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME
STORMS WILL PRODUCE HEAVY RAIN...LARGE HAIL AND POTENTIALLY
TORNADOES. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON
THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF
THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL
PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS.

&&

.DISCUSSION...

930 AM UPDATE...TORNADO WATCH FOR COCONINO...YAVAPAI...NAVAJO...
APACHE AND GILA COUNTIES UNTIL 5 PM MST...

IT CONTINUED TO BE A VERY ACTIVE MORNING WITH NUMEROUS SEVERE/
TORNADO PRODUCING THUNDERSTORMS. A CONTINUATION OF THIS ACTIVITY IS
EXPECTED THROUGH THE DAY AS A STRONG LOW SPINS OVER CALIFORNIA.

FOR TODAY...ANOTHER JET MAX WITH ENHANCED LIFT AND UPSLOPE FLOW WILL
MOVE ACROSS THE AREA. IN ADDITION...THE VERTICAL WIND PROFILE IS
FAVORABLE FOR THE FORMATION OF ROTATING THUNDERSTORMS OTHERWISE
KNOWN AS SUPERCELLS...THE STRONGEST AND POTENTIALLY MOST SEVERE TYPE
OF THUNDERSTORM. EXPECT SHOWERS AND STORMS TO CONTINUE THROUGH THE
DAY...MOST NUMEROUS FROM PRESCOTT...FLAGSTAFF...PAYSON AND PAGE
EARLY SPREADING TO THE EAST THROUGH THE DAY. A TORNADO WATCH IS IN
EFFECT UNTIL 5 PM MST FOR YAVAPAI...COCONINO...GILA...NAVAJO AND
APACHES COUNTIES.

FOR TONIGHT AND THURSDAY...FORECAST MODELS ARE PRETTY AGGRESSIVE IN
DRYING AND STABILIZING THE AIR MASS. GIVEN THE UPPER LOW WILL STILL
BE CROSSING NORTHERN ARIZONA WITH SOME UPWARD MOTION AND MOISTURE
COULD LINGER...WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY FOR AREAS ALONG AND NORTH OF THE MOGOLLON
RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST
WIND GUSTS IN THE 15 TO 30 MPH RANGE.

FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND
FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS.
FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD
OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH HIGH
TEMPERATURES WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY
SURFACE WINDS.

&&

.AVIATION...FOR THE 18Z PACKAGE...EXPECT WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA THROUGH 04Z. SOME STORMS WILL
BE SEVERE AND POSSIBLY CONTAIN TORNADOES. CEILINGS WILL RANGE FROM
2-4 KFT AGL ACROSS THE AREA. IMPROVING CONDITIONS ARE ANTICIPATED BY
LATE THURSDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

.FGZ WATCHES/WARNINGS/ADVISORIES...

...TORNADO WATCH FOR COCONINO...YAVAPAI...GILA...NAVAJO AND APACHE
COUNTIES UNTIL 5 PM MST...

...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO COUNTY TODAY UNTIL
11 AM...

&&

PUBLIC......................MCCOLLUM
AVIATION....................MCCOLLUM

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
720 AM MST WED OCT 6 2010

AZZ004>018-037>040-070715-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
720 AM MST WED OCT 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES
UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM
CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG
THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN
THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF
THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 9:00 AM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
900 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
            TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
            TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.

&&

CORRECTED REMARKS

EVENT NUMBER FGZ1000204

BAK
Local storm report, Oct 6, 9:14 AM MST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
914 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HAIL             PARKS                   35.26N 111.95W
10/06/2010  E1.75 INCH       COCONINO           AZ   TRAINED SPOTTER

&&

EVENT NUMBER FGZ1000208

DM
Local storm report, Oct 6, 9:15 AM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
915 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC
            STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO
            ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE
            FACILITY.

&&

EVENT NUMBER FGZ1000209

TEC
Local storm report, Oct 6, 9:48 AM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
948 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            *** 7 INJ *** 14 HOMES DAMAGED

&&

EVENT NUMBER FGZ1000210

BAK
Local storm report, Oct 6, 9:50 AM MST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
            TORNADO. TRAIN DERAILED...21 RAILCARS THROWN OFF
            TRACKS...AND TRUCKS OVERTURNED ON HIGHWAY.

&&

CORRECTED EVENT

EVENT NUMBER FGZ1000204

TEC
Local storm report, Oct 6, 9:54 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
954 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             1 S COTTONWOOD          34.72N 112.02W
10/06/2010  M1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

&&

EVENT NUMBER FGZ1000211

TEC

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 5, 9:57 PM MSTSevere Thunderstorm WarningFGZYavapai18 min
Oct 5, 10:40 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 5, 11:04 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 6, 12:34 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila26 min
Oct 6, 1:08 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai22 min
Oct 6, 1:33 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai12 min
Oct 6, 1:58 AM MSTTornado WarningFGZCoconino, Gila17 min
Oct 6, 2:17 AM MSTAreal Flood AdvisoryFGZCoconino118 min
Oct 6, 3:40 AM MSTSevere Thunderstorm WarningFGZYavapai35 min
Oct 6, 4:00 AM MSTTornado WarningFGZYavapai45 min
Oct 6, 4:38 AM MSTTornado WarningFGZCoconino, Yavapai37 min
Oct 6, 5:07 AM MSTTornado WarningFGZCoconino, Yavapai38 min
Oct 6, 5:30 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 5:59 AM MSTTornado WarningFGZCoconino46 min
Oct 6, 6:36 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai39 min
Oct 6, 6:53 AM MSTTornado WarningFGZCoconino, Yavapai22 min
Oct 6, 6:58 AM MSTSevere Thunderstorm WarningFGZYavapai32 min
Oct 6, 7:18 AM MSTTornado WarningFGZCoconino27 min
Oct 6, 7:31 AM MSTTornado WarningFGZCoconino, Yavapai44 min
Oct 6, 7:33 AM MSTTornado WarningFGZCoconino, Yavapai27 min
Oct 6, 7:42 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Oct 6, 7:46 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 8:06 AM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 6, 8:06 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 8:14 AM MSTTornado WarningFGZCoconino, Yavapai46 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZYavapai26 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:29 AM MSTTornado WarningFGZYavapai46 min
Oct 6, 8:32 AM MSTTornado WarningFGZYavapai28 min
Oct 6, 8:49 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:53 AM MSTTornado WarningFGZCoconino37 min
Oct 6, 9:00 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:05 AM MSTTornado WarningFGZCoconino, Yavapai25 min
Oct 6, 9:25 AM MSTSevere Thunderstorm WarningFGZCoconino35 min
Oct 6, 9:30 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:43 AM MSTTornado WarningFGZCoconino, Yavapai32 min
Oct 6, 10:00 AM MSTSevere Thunderstorm WarningFGZCoconino45 min
Oct 6, 10:13 AM MSTSevere Thunderstorm WarningFGZCoconino62 min
Oct 6, 10:14 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai46 min
Oct 6, 10:32 AM MSTSevere Thunderstorm WarningFGZCoconino43 min
Oct 6, 10:35 AM MSTTornado WarningFGZYavapai40 min
Oct 6, 10:51 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 11:01 AM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 11:15 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 11:24 AM MSTTornado WarningFGZCoconino, Yavapai41 min
Oct 6, 11:29 AM MSTTornado WarningFGZCoconino31 min
Oct 6, 11:34 AM MSTTornado WarningFGZCoconino, Yavapai26 min
Oct 6, 12:01 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 12:09 PM MSTTornado WarningFGZCoconino36 min
Oct 6, 12:11 PM MSTTornado WarningFGZCoconino34 min
Oct 6, 12:16 PM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 12:47 PM MSTTornado WarningFGZCoconino16 min
Oct 6, 1:15 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai31 min
Oct 6, 1:17 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai43 min
Oct 6, 1:39 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 6, 2:03 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 6, 2:16 PM MSTSevere Thunderstorm WarningFGZApache14 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.